# SDR MWEA99685

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 593644313
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SEAL DEPRESSOR ON BOTTOM SIDE OF DOOR JAMB IS BENT, DENTED AND GOUGED.  MAINTENANCE FABRICATED AND INSTALLED REPAIR ANGLE.
